≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Psoriasis

 

 

Similar posts:

scalp psoriasis7Burning rectum and scalp psoriasis2Scalp psoriasis5Need treatment for scalp psoriasis...!Plsss help me...!1psoriasis scalp and body41Scalp psoriasis21Severe scalp psoriasis- nothing is helping1Scalp Psoriasis from 08 years8Scalp Psoriasis - Please Help5suggest a remedy for scalp psoriasis9

 

The ABC Homeopathy Forum

Scalp psoriasis Page 7 of 13

This is just a forum. Assume posts are not from medical professionals.
Dear Sunshine,

Ok !
> when did you stopped taking Phytolacca Berry doses (how many days and how many doses)?

>As mentioned ' I stopped taking Phytolacca Berry 30 and since then it didnt aggrevate..i feel it didnt work for me'.....
You may experience certain physiological changes upon starting a remedy. It is often noticed that the symptoms may get worse after beginning the treatment for a short period of time. This is a good sign. This is a signal that the remedy is taking the desired effect and that the recovery would begin once the symptoms have passed.

what is the present state of scalp ?
Need to wait for one week after stopping the dose, to see the result !


Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,
I took the last dose on 19th Oct..do we need to wait for a week from then?
 
sunshine86 7 years ago
Dear Sunshine,

Yes we need to wait for a week !


Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,
its been a week and i havent taken any medicine..didnt get any relief from itching and when i itch white powdery thing falls off my scalp..plz advice wat to do further..this itching is really frustrating.
 
sunshine86 7 years ago
Hi nikkie,
I need ur help in another problem. i am trying to gain weight from past 2-3 yrs but all to vain. I look too skinny and weak, my skin doesnt look healthy at all. Doctors gave me some supplements which i have to take with milk but milk is like forbidden for me..:-( i lost lot of my hail from scalp psoriasis and its not regrowing..plz help nikkie..
 
sunshine86 7 years ago
Dear Sunshine,

Please restart with Phytolacca Berry 30 one dose in a day for a week. I pray min of 7 doses gets accepted by your system without any sign of aggrevation, that will bring the problem very much in control. Let us hope for good.

I wont help you in gaining any surplus fat in your body. Instead we can work for a perfect body line that will enhance your overy all body 'OUTLOOK' :-)

1) Can you get hold of fruit named Guava?

Dietry Tips:
1) Take a glass of fresh homemade yougurt to this add one banana blend it properly. Add 1 teaspoon of Natural Honey to this. Have it after completing your exercise session. Avoid taking white sugar in any form.

Please keep me updated.

Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,
Thank you very much..:-)
I will start with the dose again..
Yes, i can get hold of guava..and thank u for ur Dietry tip..will definately try that..
Will keep u updated..
 
sunshine86 7 years ago
Dear Sunshine,

You can have One full Guava before going to bed. Make sure the fruit is not very hard. Once you finished eating Guava, please dont drink any liquid or take any food, Guava should be the last food item to be eaten.
Continue as long as you can.

Let me know the update, after you finish 3 servings of Guava. I assume the rasin tip is in progress.

Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,

I have finished 5 days dose. I havent seen any improvement but there is no aggrevate also. i am getting few new acne on my face..they are small and puss filled..
I will continue the dose for 2 more days and let u know.
 
sunshine86 7 years ago
Dear Sunshine,

Thanks for the update. yes sure two more doses and then stop taking the medicine. Are you taking Guava or rasin ?

Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,
I have stopped taking the dose.
I have been taking guava..couldn't get hold of rasins !

Sorry..couldn't reply earlier..got stuck up in work !
Tell me Wats next...:-)
 
sunshine86 7 years ago
Dear Sunshine,

We need to wait for a week to see the outcome.
During this 7 days of taking medicine, was there anything worth mentioning (more specific on your scalp).

During the treatment period, you will have few acne, thats is the way system tries to remove toxins from your body. This will help to boost your immune system in long run (the main reason for scalp itching). So please dont get worried. Please try to locate (if possible) rasins immediately and start consuming.

Please keep me updated.

Regards,
Nikkie.
 
Nikkie 7 years ago
Hi Nikkie,
I have started taking black rasins in the morning. Its been one week since i have stopped taking the dose. I can feel some positive effect. itching is less severe now. No flakes but still some dandruff like thing is there.
Whats our next step..
 
sunshine86 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.